# SDR SWAA2022020837380

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 56,917 hours, 33,357 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING VERTICAL BULB SEAL RETAINER CRACKED BEHIND #1 ENGINE AFT STRUT / REMOVED AND REPLACED L/H WING VERTICAL BULB SEAL RETAINER PER SRM 51-40-02.
